Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 65 Number 5 (Oct 2013)

Looking for a printed back issue?
961   A Hilbert Scheme in Computer Vision
Aholt, Chris; Sturmfels, Bernd; Thomas, Rekha
989   Automatic Continuity of Homomorphisms in Non-associative Banach Algebras
Chu, C-H.; Velasco, M. V.
1005   Uniformly Continuous Functionals and M-Weakly Amenable Groups
Forrest, Brian; Miao, Tianxuan
1020   Monotone Hurwitz Numbers in Genus Zero
Goulden, I. P.; Guay-Paquet, Mathieu; Novak, Jonathan
1043   Convolution of Trace Class Operators over Locally Compact Quantum Groups
Hu, Zhiguo; Neufang, Matthias; Ruan, Zhong-Jin
1073   From Quantum Groups to Groups
Kalantar, Mehrdad; Neufang, Matthias
1095   Résonances près de seuils d'opérateurs magnétiques de Pauli et de Dirac
Sambou, Diomba
1125   On the Global Structure of Special Cycles on Unitary Shimura Varieties
Vandenbergen, Nicolas
1164   Partial Differential Hamiltonian Systems
Vitagliano, Luca

© Canadian Mathematical Society, 2018 :